Title: Painlevé V and a Pollaczek–Jacobi type orthogonal polynomials
Authors: Chen, Yang ×
Dai, Dan #
Issue Date: Dec-2010
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:162 issue:12 pages:2149-2167
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science